- -

On some topological invariants for morphisms defined in homological spheres

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

On some topological invariants for morphisms defined in homological spheres

Mostrar el registro completo del ítem

Benkafadar, NM.; Gel'man, BD. (2015). On some topological invariants for morphisms defined in homological spheres. Applied General Topology. 16(1):19-30. doi:http://dx.doi.org/10.4995/agt.2015.2057.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/50152

Ficheros en el ítem

Metadatos del ítem

Título: On some topological invariants for morphisms defined in homological spheres
Autor:
Fecha difusión:
Resumen:
In the paper one defines topological invariants of type degree for morphisms in the category Top₍₂₎ of topological pairs of spaces and continuous single valued maps, which admit homological n-spheres as target and arbitrary ...[+]
Palabras clave: Homology , Homotopy , Topological degree , Fixed points
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2015.2057
Editorial:
Editorial Universitat Politècnica de València
Versión del editor: http://polipapers.upv.es/index.php/AGT/article/view/2057/3889
Patrocinador:
CNEPRU No B00920110092
PNR/ATRST No 8/u250/713
Laboratory M.M.E.R.E. U.M.1 Constantine and Russian FBR grant 11-01 -00382-a
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem